# SDR ASAA1179501

- Difficulty date: April 19, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 37,442 hours, 16,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A311110
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGES ON FUSELAGE SKIN BS 500A RBL 5 AT NR 2 GPS ANTENNA BLENDED DAMAGED AREA.  REPLACED 10 EA RIVETS AT BLENDED AREA AND RESTORED FINISH IAW ASA EA 700 53EA 05283 AND B737 700 SRM 53 00 01 AD 1.
